# SDR AALA201710139010

- Difficulty date: October 11, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 5,413 hours, 2,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT LENS DETACHED AT BOTTOM.  SECURED THE LENS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
